# SDR EIAA20090014

- Difficulty date: January 3, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 1530-1580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1530 TO 1550 RBL 11, SEAT/TIEDOWN TRACK CHAFED.  DAMAGED AREA REMOVED PER SRM 51-10-01, NDT CKD AS PER PT4/51-00-00, ORIG THICKNESS 0.170 INCH REMAINING 0.100 BEYOND SRM 53-10-01 FIG 1 LIMITS.  FASTENERS AND SPLICE REMOVED PER SRM 51-30-02 PAR 4.  DAMAGED SEAT TRACK CUT AS PER SRM 53-10-05 FIG 14.  NDT CHECKED PER PT6/51-00-00, NO CRACKS.  REPAIR PART AND NEW SPLICE FABRICATED PER SRM 53-10-05 FIG 14.  TRANSFERRED HOLES PER SRM 51-30-05.  ALODINE PER BAC 5719, PRIMERED PER AMM 51-24-01.  NEW REPAIR PARTS AND SPLICE INSTALLED PER SRM 51-30-02.  FASTENERS INSTALLED PER AMM 20-51-01.
